MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a flexima biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2022.During the procedure, when the integrated biliary stent was placed normally, the inner core broke in the stent.After that, another new bracket was replaced.The event prolonged the operation time and increased the operation risk.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
China user report notification reference number: (b)(4); submitted to the china competent authority, national medical products administration (nmpa).(b)(4).
 
Event or Problem Description
It was reported that a flexima biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure, performed on (b)(6) 2022.According to the complainant, during the procedure, when the integrated biliary stent was placed normally, the inner core broke in the stent.After that, another new bracket was replaced.The event prolonged the operation time and increased the operation risk.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.The device will not be returned for analysis.Additional information received on october 25, 2022, and october 27, 2022: event information: the inner core of the guide catheter was found broken, outside the patient.Device outcome: unable to use.Out of box issue.Procedure outcome: procedure was completed with another flexima billary stent.Patient condition at the conclusion of the procedure: stable.
 
Additional Manufacturer Narrative
Block g2: china user report notification reference number: 120320100202203093; submitted to the china competent authority, national medical products administration (nmpa).Block h6: device code: a0401 is being used to capture the reportable issue of guide catheter break.Block h11: additional information blocks a1, a2, a3 and b5 have been updated based on the additional information received on october 25, 2022, and october 27, 2022.

Brand Name
FLEXIMA BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15637868
Report Number3005099803-2022-06115
Device Sequence Number5867549
Product Code FGE
UDI-Device Identifier08714729162537
UDI-Public08714729162537
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2024
Device Model NumberM00539220
Device Catalogue Number3922
Device Lot Number0028571043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale